Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner bases and Betti numbers of monoidal complexes.
Author(s) Winfried Bruns, Krone Robert, Tim Römer
TypeArticle in Journal
ISSN0026-2285
URL http://projecteuclid.org/euclid.mmj/1220879398
LanguageEnglish
JournalMich. Math. J.
Volume57
Pages71--91
PublisherUniversity of Michigan, Department of Mathematics, Ann Arbor, MI
Year2008
Edition0
Translation No
Refereed No
Webmaster